Extremal strategies in differential games with perfect memory
Doklady Akademii Nauk, Tome 206 (1972) no. 3, pp. 552-555
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_206_3_a9,
author = {A. I. Subbotin},
title = {Extremal strategies in differential games with perfect memory},
journal = {Doklady Akademii Nauk},
pages = {552--555},
year = {1972},
volume = {206},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_206_3_a9/}
}
A. I. Subbotin. Extremal strategies in differential games with perfect memory. Doklady Akademii Nauk, Tome 206 (1972) no. 3, pp. 552-555. http://geodesic.mathdoc.fr/item/DAN_1972_206_3_a9/